# SDR FDEA200903241030

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 74,011 hours, 24,331 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF MEM RCVD LVL 3"MANF 2 FAIL" COMPLIED WITH QRH AND RETURNED MEM.  RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02.  NR 2 MANIFOLD FAIL DETECTION LOOP, INOP.  MX MUST CLEAR ALERT PRIOR TO EACH DISPATCH.  DO NOT PRESSURIZE PNEUMATIC SYS NR 2 EXCEPT FOR ENG START.  DECAY TEST PASSED PER MM 36-00-01-5.  FOUND LOOP D1-28 (C)  AT FAULT. REMOVED AND INSTALLED NEW LOOP PER AMM 36-23-02-4. FOUND LOOP D1-28 (C) (UPPER SECTION) AT FAULT. REMOVED AND INSTALLED NEW LOOP IAW AMM 36-23-02-4, TESTED IAW MM 36-23-01 AND MM 36-23-00. CKS GOOD. CLOSED ALL ACCESS PANELS ON VERTICAL STAB.
